Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child with pain in the eye, altered vision. Have lenses for myopia. Could this be related to stress or hormonal levels?

My 13 y.o. daughter currently has a bad pain around her right eye, she says it s behind her eye and just above it, and her vision is not right - she describes it as not being able to see all the words when she reads, as though there s a dark patch. (She is myopic but that is well controlled with corrective lenses). She s starting to feel nauseous with this now as well. Additionally, her period has started today - she began menstruating about 10 months ago and doesn t have a regular pattern as yet, but it s about 23 days since the last one. Finally, she has just finished a huge week of exercise, competing for the last five days in a high-level athletics competition. She has never experienced these symptoms before. Could this be related to her periods /hormone levels; or to the stress of the last week? What can I do to help ease the symptoms? Thank you, A s mum
Asked On : Thu, 17 Jan 2013
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

The eye symptoms seem to be unrelated to the hormonal levels.
Painful eye with blurred vision indicates some kind of infection. Various infectious agents include bacteria, virus, fungus, parasites etc. Improper handling of contact lenses can also cause eye infection.
Consult an opthalmologist for clinical examination and investigations.
In case of infection antibiotic eye drops and/ or oral medication will help.

Thanks and take care
Dr Shailja P Wahal
Answered: Thu, 17 Jan 2013
I find this answer helpful
General & Family Physician Dr. Himanshu Pandey's  Response
Hi thanks for asking with HCM ! She feel internal eye pain and dark patch, this could be related to glaucoma. Please consult with ophthalmologist for further diagnose. Now ! About menses. If pain and abdomen cramp give her painkiller and antispasm tablet. And do need check up if she is anemic or not. Be healthy. Bye.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor